Hyperdéterminant d’un SL 2 -homomorphisme
Annales Mathématiques Blaise Pascal, Tome 15 (2008) no. 1, pp. 81-86.

Etant donnés A 1 ,,A s (s3) des SL 2 ()-modules non triviaux de dimensions respectives n 1 +1n s +1 (avec n 1 =n 2 ++n s ) et φ(A 2 A s ,A 1 * ) un SL 2 ()-homomorphisme, nous montrons que l’hyperdéterminant de φ est nul sauf si les modules A i sont irréductibles et si l’homomorphisme est la multiplication des polynômes homogènes à deux variables.

Let A 1 ,,A s (s3) be non-trivial SL 2 ()-modules with dimensions n 1 +1n s +1 (such that n 1 =n 2 ++n s ) and φ(A 2 A s ,A 1 * ) an SL 2 ()-homomorphism. We show that the hyperdeterminant of φ is null except if the modules A i are irreducibles and the homomorphism is the multiplication of homogeneous polynomials with two variables.

DOI : https://doi.org/10.5802/ambp.240
Classification : 14L30
Mots clés : Hyperdéterminant, fibrés de Steiner, SL 2 modules
@article{AMBP_2008__15_1_81_0,
     author = {Jean Vall\`es},
     title = {Hyperd\'eterminant d{\textquoteright}un $SL_{2}$-homomorphisme},
     journal = {Annales Math\'ematiques Blaise Pascal},
     pages = {81--86},
     publisher = {Annales math\'ematiques Blaise Pascal},
     volume = {15},
     number = {1},
     year = {2008},
     doi = {10.5802/ambp.240},
     mrnumber = {2418014},
     zbl = {1141.14030},
     language = {fr},
     url = {https://ambp.centre-mersenne.org/articles/10.5802/ambp.240/}
}
Jean Vallès. Hyperdéterminant d’un $SL_{2}$-homomorphisme. Annales Mathématiques Blaise Pascal, Tome 15 (2008) no. 1, pp. 81-86. doi : 10.5802/ambp.240. https://ambp.centre-mersenne.org/articles/10.5802/ambp.240/

[1] V Ancona; G Ottaviani Unstable hyperplanes for Steiner bundles and multidimensional matrices, Advances in Geometry, Volume 1 (2001) no. 2, pp. 165-192 | Article | MR 1840220 | Zbl 0983.14034

[2] A Cayley On the theory of linear transformations, Cambridge Math. J. (1845) no. 4, pp. 193-209

[3] C Dionisi Stabilizers for nondegenerate matrices of boundary format and Steiner bundles, Rev.Mat.Complut., Volume 17 (2004), pp. 459-469 | MR 2083965 | Zbl 1068.14019

[4] I Dolgachev; M M Kapranov Arrangement of hyperplanes and vector bundles on n , Duke Math. J. (1993) no. 71, pp. 633-664 | Article | MR 1240599 | Zbl 0804.14007

[5] I M Gelfand; M M Kapranov; A V Zelevinsky Discriminants, resultants, and multidimensional determinants, Mathematics : Theory & Applications, Birkhäuser, 1994 | MR 1264417 | Zbl 0827.14036

[6] R L E. Schwarzenberger Vector bundles on the projective plane, Proc. London Math. Soc., Volume 11 (1961), pp. 623-640 | Article | MR 137712 | Zbl 0212.26004